Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 53, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 26, 2013, 9:48 AM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 26, 2013, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2013, 9:48 AM CDT (14:48 UTC)
- In effect from
- Jun 26, 2013, 1:00 PM CDT
- Expired
- Jun 26, 2013, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 16.06 ft at Jun 27, 2013, 4:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
600
WGUS43 KILX 261448
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT WED JUN 26 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC057-095-270000-
/O.NEW.KILX.FL.W.0053.130626T1800Z-130627T0000Z/
/LNMI2.1.ER.130626T1800Z.130626T1800Z.130626T1800Z.NO/
948 AM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT LONDON MILLS.
* FROM THIS AFTERNOON TO THIS EVENING.
* AT 845 AM WEDNESDAY THE STAGE WAS 14.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SPOON RIVER
LONDON MILLS 15 14.7 WED 9 AM 14.2 12.8 10.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 26, 6:43 AM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 26, 6:43 AM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 643 AM CDT WED JUN 26 2013 .DISCUSSION... ISSUED 333 AM CDT WED JUN 26 2013 MAIN FOCUS REMAINS ON THE NEXT 12 TO 18 HOURS...WITH SEVERE WEATHER AND HEAVY RAIN POTENTIAL. INITIAL MCS HAS SHIFTED OFF TO THE SOUTHEAST...BUT A PAIR OF MCS SYSTEMS WAS UPSTREAM OVER IOWA AND NORTHEAST MISSOURI AT 3 AM. OVERALL SEVERE THREAT WILL BE COMPLICATED TODAY WITH THE MORNING CONVECTION AND VARIOUS BOUNDARIES/MCV FEATURES...AS WELL AS A SHORTWAVE MOVING INTO WESTERN ILLINOIS EARLY THIS MORNING...BUT ADDITIONAL SEVERE WEATHER DOES APPEAR LIKELY. LATEST SPC DAY1 PROBABILITIES FOCUS A BIT MORE OF A TORNADO/WIND THREAT SOUTH OF I-70. ALSO HAVE CONCERNS WITH THE HEAVY RAIN POTENTIAL. EARLIER CONVECTION BROUGHT A RATHER BROAD AREA OF 2 TO 4 INCHES FROM NEAR BLOOMINGTON SOUTHEAST TO CLARK COUNTY...AND PRECIPITABLE WATER VALUES STILL QUITE JUICY IN THE 1.8 INCH RANGE. HAVE ISSUED A FLASH FLOOD WATCH FOR THIS PARTICULAR AREA FROM 7 AM TO MIDNIGHT. EARLIER WATCH NEAR PEORIA AND GALESBURG WAS CANCELED AS LITTLE HAPPENED THERE OVERNIGHT...BUT EVOLUTION OF IOWA MCS POINTS TO SOME POTENTIAL FOR HEAVY RAIN EARLY THIS MORNING...SO WILL NEED TO MONITOR THIS AREA CLOSELY. BEYOND TODAY...NOT MUCH CHANGE MADE TO THE ONGOING FORECAST. UPPER PATTERN STILL EXPECTED TO EVOLVE INTO A WESTERN RIDGE/EASTERN TROUGH PATTERN LATE THIS WEEK...WITH A LOW CUTTING OFF IN THE TROUGH OVER THE MIDWEST. PERIODIC SHOWER CHANCES WILL OCCUR THROUGH THE WEEKEND AS THIS LOW SPINS OVER THE REGION. GEELHART && .AVIATION... ISSUED 635 AM CDT WED JUN 26 2013 ANOTHER ROUND OF THUNDERSTORMS MAKING ITS WAY INTO PIA NOW...AND LIKELY TO HOLD TOGETHER A BIT AS IT TRAVERSES THE CWA. DROPPING TO IFR UNDER THE STRONGER STORMS. THROUGH THE REMAINDER OF THE DAY...SCT TS CONTINUES... THROUGH THE EVENING AS A RATHER AGGRESSIVE UPPER TROF MOVES THROUGH THE REGION. NEXT ISSUE AFTER THE TS THREAT IS GONE LATER TONIGHT...IS THE COOLER DRIER AIR IS VERY SLOW TO PROGRESS BEHIND THESE STORMS. AS A RESULT...HAVE DROPPED THE VIS AND CIGS TO MVFR RANGE AFTER 07Z IN ORDER TO REFLECT POTENTIAL TREND TO DETERIORATING CONDITIONS. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ038-043>046- 053>057-062-063. &&
Hazardous weather outlook, Jun 26, 6:02 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 602 AM CDT WED JUN 26 2013 ILZ027>031-036-037-040-041-047-049-050-271100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 602 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A COLD FRONT PROGRESSING ACROSS THE AREA LATER THIS AFTERNOON. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 2 PM UNTIL 8 PM. ILZ042-048-051-052-271100- CHRISTIAN-LOGAN-MENARD-SANGAMON- 602 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A COLD FRONT PROGRESSING ACROSS THE AREA LATER THIS AFTERNOON. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 2 PM UNTIL 8 PM. ILZ038-043>046-053>055-057-271100- CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-MACON-MCLEAN-MOULTRIE-PIATT- VERMILION- 602 AM CDT WED JUN 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A COLD FRONT PROGRESSING ACROSS THE AREA LATER THIS AFTERNOON. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING WILL CONTINUE AT MONTICELLO FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 2 PM UNTIL 8 PM. ILZ061-066>068-071>073-271100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-SHELBY- 602 AM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A COLD FRONT PROGRESSING ACROSS THE AREA LATER THIS AFTERNOON. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. FOR INTERESTS ALONG THE LITTLE WABASH RIVER...FLOODING WILL CONTINUE AT CLAY CITY FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM UNTIL 8 PM. ILZ056-062-063-271100- CLARK-COLES-CUMBERLAND- 602 AM CDT WED JUN 26 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY AS SEVERAL THUNDERSTORM COMPLEXES MOVE ACROSS THE REGION...WITH A COLD FRONT PROGRESSING ACROSS THE AREA LATER THIS AFTERNOON. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING...PARTICULARLY IN THE AFTERNOON AND EARLY EVENING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE FOR SIGNIFICANT THUNDERSTORMS WILL BE ON SATURDAY AS ANOTHER STRONG COLD FRONT MOVES THROUGH THE MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM UNTIL 8 PM. HJS
In the hours before
Special weather statement, Jun 26, 6:39 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 639 AM CDT WED JUN 26 2013 ILZ027>031-036-037-040-041-047-261300- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-SCHUYLER- MASON-CASS- INCLUDING THE CITIES OF...GALESBURG...PEORIA...HAVANA 639 AM CDT WED JUN 26 2013 ...THUNDERSTORMS MOVING ACROSS PARTS OF WEST CENTRAL ILLINOIS THIS MORNING... A LINE OF SHOWERS AND THUNDERSTORMS WAS TRACKING SOUTHEAST ACROSS PARTS OF WEST CENTRAL ILLINOIS THIS MORNING. THE LEADING EDGE EXTENDED FROM NEAR WEST JERSEY SOUTHWEST THROUGH AVON. WIND GUSTS TO 45 MPH...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STORMS AS THEY TRACK EAST AND SOUTHEAST TOWARDS PEORIA...CANTON AND WYOMING OVER THEN NEXT HOUR TO HOUR AND A HALF. SMITH
Local storm report, Jun 26, 7:37 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 W FARMER CITY 40.24N 88.70W
06/26/2013 M2.81 INCH DE WITT IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/26/2013 M1.65 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL CO-OP OBSERVER
0730 AM HEAVY RAIN 1 N SAVOY 40.08N 88.25W
06/26/2013 M2.76 INCH CHAMPAIGN IL MESONET
&&
JRPLocal storm report, Jun 26, 8:14 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
814 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
06/26/2013 M1.76 INCH PIATT IL CO-OP OBSERVER
&&
JRPLocal storm report, Jun 26, 8:39 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
839 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM HEAVY RAIN 1 W WEST UNION 39.22N 87.69W
06/26/2013 M2.44 INCH CLARK IL MESONET
&&
JRPLocal storm report, Jun 26, 9:13 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
913 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
06/26/2013 M2.73 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN PHILO 40.00N 88.16W
06/26/2013 M1.56 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 S STANFORD 40.41N 89.22W
06/26/2013 M1.96 INCH MCLEAN IL CO-OP OBSERVER
&&
JRPLocal storm report, Jun 26, 9:15 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
915 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
06/26/2013 M1.76 INCH PIATT IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/26/2013 M1.65 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 W FARMER CITY 40.24N 88.70W
06/26/2013 M2.81 INCH DE WITT IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN PHILO 40.00N 88.16W
06/26/2013 M1.56 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 S STANFORD 40.41N 89.22W
06/26/2013 M1.96 INCH MCLEAN IL CO-OP OBSERVER
0730 AM HEAVY RAIN 1 N SAVOY 40.08N 88.25W
06/26/2013 M2.76 INCH CHAMPAIGN IL MESONET
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
06/26/2013 M2.73 INCH CHAMPAIGN IL CO-OP OBSERVER
0839 AM HEAVY RAIN 1 W WEST UNION 39.22N 87.69W
06/26/2013 M2.44 INCH CLARK IL MESONET
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:48 PM CDT | Special Weather Statement | ILX | Cass | 57 min |
| Jun 25, 8:00 PM CDT | Special Weather Statement | ILX | Clark | 60 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 44 min |
| Jun 25, 8:54 PM CDT | Special Weather Statement | ILX | Douglas | 66 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Moultrie, Piatt | 39 min |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 52 min |
| Jun 25, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 43 min |
| Jun 25, 9:49 PM CDT | Special Weather Statement | ILX | Peoria | 56 min |
| Jun 25, 10:14 PM CDT | Special Weather Statement | ILX | DeWitt | 61 min |
| Jun 25, 10:58 PM CDT | Special Weather Statement | ILX | Peoria | 62 min |
| Jun 26, 12:34 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Edgar, Piatt, Vermilion | 6 hr |
| Jun 26, 3:16 AM CDT | Flash Flood Watch | ILX | Champaign, Clark, Coles, Cumberland, DeWitt, Douglas and 6 more | 12 hr |
| Jun 26, 4:08 AM CDT | River Flood Warning | ILX | Piatt | 3 days |
| Jun 26, 11:31 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Cumberland, Edgar | 6 hr |
| Jun 26, 12:14 PM CDT | Special Weather Statement | ILX | Crawford, Lawrence | 61 min |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | ILX | Crawford, Lawrence | 6 hr |
| Jun 26, 3:59 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 26, 4:01 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 59 min |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.